SciELO - Scientific Electronic Library Online

 
vol.90 número3  suppl.1Lower lip reconstruction with nasolabial flap - going back to basicsSyphilis associated with paretic neurosyphilis mimicking Reiter’s syndrome in HIV-infected patients índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais Brasileiros de Dermatologia

versão impressa ISSN 0365-0596versão On-line ISSN 1806-4841

Resumo

MA, Han et al. Serious stomatitis and esophagitis: a peculiar mucous reaction induced by pegylated liposomal doxorubicin. An. Bras. Dermatol. [online]. 2015, vol.90, n.3, suppl.1, pp.209-211. ISSN 1806-4841.  https://doi.org/10.1590/abd1806-4841.20153708.

Pegylated liposomal doxorubicin is an important antineoplastic agent with activity in a variety of solid tumors. It has a totally different profile of pharmacokinetics and toxicity compared with doxorubicin. It rarely causes side-effects like cardiotoxicity or hair loss, but frequently results in many kinds of mucocutaneous reactions, including palmar-plantar erythrodysesthesia, diffuse follicular rash, intertrigo-like eruption, new formation of melanotic macules, stomatitis and radiation recall dermatitis. We present a rare case of multiple myeloma who immediately developed serious stomatitis and esophatitis associated with minor palmar-plantar erythrodysesthesia after a single course of pegylated liposomal doxorubicin.

Palavras-chave : Doxorubicin; Esophagitis; Stomatitis.

        · texto em Inglês     · Inglês ( pdf )